# SDR SWIA20230928721

- Difficulty date: July 21, 2023
- Submitted: September 28, 2023
- Operation: Air carrier
- Aircraft: N983SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7961
- Aircraft time: 44,980 hours, 38,511 cycles
- System (JASC): 5744 · Wing, Control Surface Attach Fittings
- Part: Unknown
- Part number: UNKNOWN
- Condition: Damaged
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH WING FLAP BOX ATTACH FITTING WS 178.00 INBOARD AFT SIDE HAS ABRASION DAMAGE AS MARKED.   (C-CHECK RO 9/26/2023)   REPAIRED ABRASION DAMAGE TO THE LH WING FLAP BOX ATTACH FITTING AT WS 178.00 INBOARD AFT SIDE REF REO 601R-57-21-3779 REV--, DATED 2023-07-27. COMPLIED WITH ALL STEPS. COMPLIED WITH 51-900-1003-SKY (CL600-2B19) STRUCTURAL MAJOR REPAIR (**RII**). SEE CONTINUATION FOR DETAILS.BLEND ONLY, NO WEIGHT CHANGE.
